RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1986, Volume 31, Issue 4, Pages 834–837 (Mi tvp1700)  

Short Communications

On the least squares method for elliptically contoured distributions

Yu. G. Kuritsin


Full text: PDF file (296 kB)

English version:
Theory of Probability and its Applications, 1987, 31:4, 738–740

Bibliographic databases:

Received: 05.06.1985

Citation: Yu. G. Kuritsin, “On the least squares method for elliptically contoured distributions”, Teor. Veroyatnost. i Primenen., 31:4 (1986), 834–837; Theory Probab. Appl., 31:4 (1987), 738–740

Citation in format AMSBIB
\Bibitem{Kur86}
\by Yu.~G.~Kuritsin
\paper On the least squares method for elliptically contoured distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 4
\pages 834--837
\mathnet{http://mi.mathnet.ru/tvp1700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=881601}
\zmath{https://zbmath.org/?q=an:0652.62044}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 4
\pages 738--740
\crossref{https://doi.org/10.1137/1131106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K866700026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1700
  • http://mi.mathnet.ru/eng/tvp/v31/i4/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:146
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020